International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 97-111

Properties of some weak forms of continuity

Takashi Noiri

Department of Mathematics, Yatsushiro College of Technology, Yatsushiro, Kumamoto 866, Japan

Received 28 January 1986

Copyright © 1987 Takashi Noiri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


As weak forms of continuity in topological spaces, weak continuity [1], quasi continuity [2], semi continuity [3] and almost continuity in the sense of Husain [4] are well-known. Recently, the following four weak forms of continuity have been introduced: weak quasi continuity [5], faint continuity [6], subweak continuity [7] and almost weak continuity [8]. These four weak forms of continuity are all weaker than weak continuity. In this paper we show that these four forms of continuity are respectively independent and investigate many fundamental properties of these four weak forms of continuity by comparing those of weak continuity, semi continuity and almost continuity.